# SDR CA960126044

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Diffuser Pipe
- Part number: 3024767
- Condition: Cracked
- Location: Duct Assy Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)DURING BOROSCOPE INSPECTION OF THE COMPRESSOR TURBINE VANE RING FOUND WHAT APPEARED TO BE A CRACK OF THE RING. UPON REMOVAL OF THE TURBINE WHEEL THE RING WAS FOUND SERVICEABLE, BUT FURTHER INSPECTION  FOUND A DIFFUSER PIPE WELD AT THE DUCT TO BE CRACKED. THE CRACK EXTENDED 90 PERCENT OF THE WELD. THE DIFFUSER PIPE REMAINS TIGHT IN THE DUCT ASSEMBLY DIFFUSER EXIT.
